# SDR GTIA2025050538902

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 7,986 hours, 3,444 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT -PERFORMED TSM PROC 05-50-00-810-831 RAN BOTH ENGINES AND PACKS WITH CREWS ASSISTANCE COULD NOT DUPLICATE A/C OK FOR SERVICE MOC#57545
